# SDR DALA2017122408888

- Difficulty date: December 23, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 57,630 hours, 22,463 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON LOWER WEB AND FRAME UNDER HEAT SHIELD FAIRINGS,   RT ENGINE STRUT AFT FAIRING STRUCTURE.  MAINTENANCE REPLACED LOWER WEB AND FRAMES IAW SRM 51-40-02.
